DOI QR코드

DOI QR Code

RICCI CURVATURE OF SUBMANIFOLDS IN A QUATERNION PROJECTIVE SPACE

  • Liu, Ximin (Department of Mathematics, Rutgers University) ;
  • Dai, Wanji (Department of Applied Mathematics, Dalian University of Technology)
  • Published : 2002.10.01

Abstract

Recently, Chen establishes sharp relationship between the k-Ricci curvature and the squared mean curvature for a submanifold in a Riemannian space form with arbitrary codimension. In this paper, we establish sharp relationships between the Ricci curvature and the squared mean curvature for submanifolds in quaternion projective spaces.

Keywords

Ricci curvature;mean curvature;totally real submanifold;quaternion projective space

References

  1. Proc. Royal Soc. Edinburgh, Sect. A, Math v.126 An exotic totally real minimal immersion of S³ and CP³ and its charac-terization https://doi.org/10.1017/S0308210500030651
  2. Arch. Math v.63 Totally real submanifolds of C Pn satisfying a basic equality B.Y. Chen;F. Dillen;L. Verstraelen;L. Vrancken https://doi.org/10.1007/BF01202073
  3. J. Diff. Geom v.9 Quaternion Kaehoerian manifolds S. Ishihara https://doi.org/10.4310/jdg/1214432544
  4. Glasgow Math J. v.41 Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimension https://doi.org/10.1017/S0017089599970271
  5. Ann. Mat. Pura Appl v.120 Totally real submanifolds of a quaternion projective space B.Y. Chen;C.S. Houh https://doi.org/10.1007/BF02411943
  6. Arch. Math v.60 Some pinching and classification theorems for minimal submanifolds B.Y. Chen https://doi.org/10.1007/BF01236084
  7. Glasgow Math J. v.38 Mean curvature and shape operator of isometric immersions in real space form https://doi.org/10.1017/S001708950003130X

Cited by

  1. On Chen invariants and inequalities in quaternionic geometry vol.2013, pp.1, 2013, https://doi.org/10.1186/1029-242X-2013-66